X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4846) 4846
Publication (386) 386
Book Chapter (74) 74
Conference Proceeding (39) 39
Book / eBook (37) 37
Newspaper Article (12) 12
Paper (6) 6
Dissertation (4) 4
Book Review (1) 1
Magazine Article (1) 1
Reference (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2836) 2836
mathematics, applied (2159) 2159
cauchy problem (1990) 1990
mathematical analysis (1045) 1045
cauchy-problem (820) 820
mathematics, general (796) 796
analysis (790) 790
differential equations (704) 704
partial differential equations (604) 604
cauchy problems (583) 583
approximation (461) 461
studies (458) 458
existence (444) 444
uniqueness (444) 444
ordinary differential equations (430) 430
mathematical models (410) 410
mathematical functions (363) 363
boundary value problems (357) 357
stability (349) 349
operators (321) 321
physics (317) 317
physics, mathematical (290) 290
applications of mathematics (274) 274
difference and functional equations (272) 272
equations (266) 266
boundary conditions (252) 252
mechanics (226) 226
well-posedness (225) 225
applied mathematics (224) 224
convergence (224) 224
banach space (223) 223
research (222) 222
algebra (217) 217
theorems (215) 215
cauchy schwarz inequality (212) 212
mathematical theorems (212) 212
theoretical, mathematical and computational physics (209) 209
article subject (205) 205
analysis of pdes (203) 203
mathematics, interdisciplinary applications (195) 195
global existence (191) 191
nonlinearity (182) 182
coefficients (172) 172
mathematics - analysis of pdes (169) 169
systems (160) 160
blow-up (159) 159
functional analysis (157) 157
conservation laws (151) 151
algorithms (150) 150
regularity (148) 148
statistics & probability (148) 148
continuous functions (145) 145
polynomials (144) 144
integrals (134) 134
eigenvalues (133) 133
mathematical methods in physics (132) 132
evolution (128) 128
wave equations (127) 127
differential-equations (125) 125
optimization (123) 123
well posed problems (122) 122
algebra and number theory (120) 120
numerical analysis (120) 120
banach spaces (119) 119
semigroups (119) 119
engineering (117) 117
regularization (117) 117
estimates (113) 113
geometry (113) 113
usage (111) 111
asymptotic properties (110) 110
continuity (110) 110
mathematical research (109) 109
cauchy-problems (107) 107
integers (107) 107
diffusion (105) 105
derivatives (104) 104
engineering, multidisciplinary (104) 104
entropy (99) 99
fluid dynamics (99) 99
nonlinear equations (99) 99
mathematical physics (97) 97
inverse problems (96) 96
error rates (92) 92
existence theorems (91) 91
equation (90) 90
weak solutions (90) 90
models (89) 89
shallow-water equation (88) 88
dirichlet problem (87) 87
mathematical constants (86) 86
spaces (86) 86
viscosity (86) 86
computational mathematics and numerical analysis (85) 85
scalars (85) 85
waves (85) 85
calculus (84) 84
model (84) 84
approximations and expansions (82) 82
interpolation (82) 82
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (20) 20
Gerstein Science - Stacks (12) 12
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Physics - Stacks (2) 2
Mathematical Sciences - Missing (1) 1
OISE - Stacks (1) 1
Online Resources - Online (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4989) 4989
German (21) 21
French (20) 20
Japanese (9) 9
Spanish (8) 8
Chinese (3) 3
Czech (3) 3
Russian (3) 3
Belarusian (1) 1
Croatian (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Economics, ISSN 0304-4068, 12/2016, Volume 67, pp. 32 - 37
I define canonical utility functions via an explicit formula that inherits semicontinuity, continuity, Cauchy continuity, and uniform continuity from... 
Rader Theorem | Cauchy continuity | Preference extensions | Debreu Theorem | Continuous preferences | Uniform continuity | EXISTENCE | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | Studies | Theorems | Preferences | Utility functions
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2016, Volume 208, pp. 1 - 9
In the context of real-valued functions defined on metric spaces, it is known that the locally Lipschitz functions are uniformly dense in the continuous... 
Cauchy–Lipschitz function | Locally Lipschitz function | Cauchy continuous function | Lipschitz in the small function | Uniform approximation | Secondary | Cauchy-Lipschitz function | Primary | MATHEMATICS | MATHEMATICS, APPLIED | LOCALLY LIPSCHITZ FUNCTIONS | METRIC-SPACES | COFINAL COMPLETENESS
Journal Article
Topology and its Applications, ISSN 0166-8641, 09/2016, Volume 210, pp. 366 - 375
We show that the negation of each one of the following statements is consistent with ZF: (i) Every sequentially compact metric space X=(X,d) is normal, i.e.,... 
Countably compact | Axiom of Choice | Complete | Totally bounded and Lebesgue metric spaces | Sequentially compact | Compact | Cofinally Cauchy sequence | MATHEMATICS | Totally bounded and Lebesgue | MATHEMATICS, APPLIED | metric spaces | COMPACTNESS | Cytokinins
Journal Article
1989, Monographs and textbooks in pure and applied mathematics, ISBN 9780824779924, Volume 123, xiv, 166 p. --
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 328, Issue 1, pp. 640 - 654
A column continuous transition function is by definition a standard transition function P ( t ) whose every column is continuous for t ⩾ 0 in the norm topology... 
Transition functions | Generators | q-Matrices | Continuous-time Markov chains | Integrated semigroups | integrated semigroups | LAPLACE TRANSFORMS | MATHEMATICS | MATHEMATICS, APPLIED | continuous-time Markov chains | transition functions | generators | C-SEMIGROUPS | ABSTRACT CAUCHY-PROBLEM | q-matrices
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 07/2012, Volume 29, Issue 14, pp. 145001 - 32
We present a systematic study of causality theory on Lorentzian manifolds with continuous metrics. Examples are given which show that some standard facts in... 
CHARACTERISTIC CAUCHY-PROBLEM | PHYSICS, MULTIDISCIPLINARY | EINSTEIN CONSTRAINT EQUATIONS | ASTRONOMY & ASTROPHYSICS | ROUGH SOLUTIONS | COEFFICIENTS | MANIFOLDS | GENERAL RELATIVITY | SPACE-TIMES | PHYSICS, PARTICLES & FIELDS | Manifolds | Time functions | Quantum gravity | Standards
Journal Article
The Annals of Applied Probability, ISSN 1050-5164, 8/2011, Volume 21, Issue 4, pp. 1537 - 1567
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2018, Volume 26, Issue 1, pp. 49 - 65
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 10/2018, Volume 136, Issue 1, pp. 83 - 101
We deal with anomalous diffusions induced by continuous time random walks - CTRW in ℝ n . A particle moves in ℝ n in such a way that the probability density... 
Abstract Harmonic Analysis | Mathematics | Functional Analysis | Dynamical Systems and Ergodic Theory | Analysis | Partial Differential Equations | MATHEMATICS | DIFFUSION | APPROXIMATE | Thermodynamics | Random walk | Random walk theory | Rescaling | Density distribution | Probability density functions | Cauchy problem
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2009, Volume 247, Issue 4, pp. 1249 - 1274
Journal Article
Boundary Value Problems, ISSN 1687-2762, 12/2010, Volume 2010, Issue 1, pp. 1 - 15
Journal Article
1994, 2nd ed., Wiley series in probability and mathematical statistics, ISBN 9780471584957, v.
Book
1970, Their Distributions in statistics, 2 v.
Book
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2020, Volume 486, Issue 1, p. 123839
The purpose of this article is to explore the very general phenomenon that a function between metric spaces has a particular metric property if and only if... 
Locally Lipschitz function | Lipschitz spaces | Cauchy continuous function | Uniformly continuous function | Lipschitz in the small function | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | COMPLETENESS
Journal Article
Boundary Value Problems, ISSN 1687-2770, 12/2008, Volume 2008, Issue 1, pp. 1 - 16
Journal Article
Bulletin of the Brazilian Mathematical Society, New Series, ISSN 1678-7544, 3/2009, Volume 40, Issue 1, pp. 107 - 115
In this paper the Théodoresco transform is used to show that, under additional assumptions, each Hölder continuous function f defined on the boundary Γ of a... 
Fractal geometry | Mathematical and Computational Physics | Mathematics, general | 30G35 | Mathematics | Hermitian Clifford analysis | Théodoreco transform | MATHEMATICS | CLIFFORD ANALYSIS | Theodoreco transform | CAUCHY TRANSFORM
Journal Article
American Mineralogist, ISSN 0003-004X, 04/2003, Volume 88, Issue 4, pp. 694 - 700
To better understand the extended X-ray absorption fine structure (EXAFS) spectroscopic information obtained for complex materials such as those encountered in... 
ZIRCON | GEOCHEMISTRY & GEOPHYSICS | BODY DISTRIBUTION-FUNCTIONS | ABSORPTION FINE-STRUCTURE | SPECTROSCOPY | CONDENSED MATTER | GOLD(III) | RAY | THORITE | RADIATION | SCATTERING | MINERALOGY | Cauchy transform | Wavelet transforms | Usage | Mineralogy | Analysis | Research | Minerals | Geochemistry | Earth Sciences | Sciences of the Universe
Journal Article
SBORNIK MATHEMATICS, ISSN 1064-5616, 2014, Volume 205, Issue 5, pp. 684 - 702
The paper is concerned with the Mathieu-type differential equation u '' = -A(2)u + epsilon B(t)u in a Hilbert space H. It is assumed that A is a bounded... 
MATHEMATICS | parametric resonance | continuous spectrum | stability | Functions (mathematics) | Operators (mathematics) | Mathematical analysis | Differential equations | Paper | Hilbert space | Cauchy problem
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 01/2019, Volume 237, pp. 210 - 221
In this paper we prove that if a continuous multivariate function is represented by a sum of arbitrarily behaved ridge functions, then, under a suitable... 
Cauchy functional equation | Modulus of continuity | Ridge function | MATHEMATICS | APPROXIMATION
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.